MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7308-24
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that there were two device's with faulty tubing in the past two days.That meant the tubing moved backwards and forth and they could not remove bubbles from the infusion.Two units were affected.] customer mentioned that there had more difficulty removing the bubbles or air from the cassette.Event occurred at hospital during upon opening.Operator of device was a health professional.There was patient involvement, but no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Two used cassettes were received for analysis.A picture was returned showing the outgoing tube of the cassette lifted.As received, the pump to tube junction was observed not to be secured onto the housing.Upon further inspection evidence of solvent was observed.The complaint non-secured tube can be confirmed.The probable cause is unknown.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CADD MEDICATION CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24449776
Report Number3012307300-2026-01712
Device Sequence Number10148829
Product Code FPA
UDI-Device Identifier10610586032370
UDI-Public(01)10610586032370(17)290703(10)6026808
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7308-24
Device Lot Number6026808
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown